# SDR GAIA9969

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT THE OSC MAINTENANCE FACILITY.  FLOOR WEB AT FRAME STATION 1170 TO 1175, RBL 26 WAS FOUND TO BE CORRODED.  REMOVED CORRODED WEB IAW B727 SRM 51-30-2.  INSTALLED NEW WEB IAW B727 SRM 51-30-2.  ITEM RETURNED TO SERVICEABLE CONDITON.  (M)
